# SDR CALA2013102892415

- Difficulty date: October 26, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 39,589 hours, 17,238 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION L2 DOOR THRESHOLD INBD OF AFT GIRT BAR LOCK.  BLENDED CORROSION ON L2 DOOR THRESHOLD INBD OF AFT GIRT BAR LOCK FRAME 68 STRINGER 23L OUT OF LIMITS IAW SRM 53-41-14. REMOVED, FABRICATED & INSTALLED REPAIR PARTS IAW SRM 53-41-14.
